Vol. 25, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Isometric multipliers

Stephen Parrott

Vol. 25 (1968), No. 1, 159–166
Abstract

Let G be a locally compact group with right Haar measure. A left multiplier on Lp(G) is a bounded operator which commutes with all the operators induced by left translations. The main theorem of this paper states that every isometric left multiplier on Lp(G) for 1 p < , p2, is a scalar multiple of an operator induced by a right translation.

Mathematical Subject Classification
Primary: 22.65
Milestones
Received: 8 August 1966
Published: 1 April 1968
Authors
Stephen Parrott